# SDR MASA2011121264176

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 18,902 hours, 15,165 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Faulty
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BTMS ZERO AND NR 4 BTMS 8.  R2 NR 3 BRAKE AND HYDRAULIC FUSE.
